# SDR DALA2021111506986

- Difficulty date: November 12, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 68,761 hours, 29,181 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 689 DTE/MONITOR INSP. REF. ER/A 595372-14AD; FUSELAGE / FRAME / STA. 1640, S14L / WEB / CRACKS / PARTIAL FRAME REPLACEMENT S9L TO S20L. CORRECTIVE ACTION: REF ERA 595372-14AD. (2014987)
